# SDR AALA2019121769011

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 29,390 hours, 11,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Damaged
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CARGO DOOR ASSIST LANYARD BROKEN. MAINTENANCE REPLACED SPLIT RING PER AARD 52-31-00-3.
